# SDR XNOA01067

- Difficulty date: September 4, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Dirty
- Location: Green System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 EDP INOP (GREEN SYSTEM).  CLEANED AND RESECURED CONNECTION AT BYPASS.  SOL SYS CHECKED GOOD PER A300 MM 29-11-32.
